# SDR SIMA200802806

- Difficulty date: January 26, 2008
- Submitted: January 28, 2008
- Operation: Air carrier
- Aircraft: N803AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145483
- Aircraft time: 19,262 hours, 18,281 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3482, CREW REPORTED EXIT ROW 12 EMERGENCY EXIT LIGHT IN THE CEILING DOES NOT ILLUMINATE.  AIRCRAFT REMOVED FROM SERVICE.  PERFORMED OPERATIONAL CHECK OF EMERGENCY LIGHT SYSTEM IAW EMB145 AMM 33-50-00.  NO FAULTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
